PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On a divisor problem related to the Epstein zeta-function, IV

Volume 154 / 2012

Guangshi Lü, Jie Wu, Wenguang Zhai Acta Arithmetica 154 (2012), 307-324 MSC: 11N37, 11N75, 11F30, 11F66. DOI: 10.4064/aa154-3-3

Authors

  • Guangshi LüSchool of Mathematics
    Shandong University
    Jinan, Shandong 250100, China
    e-mail
  • Jie WuSchool of Mathematics
    Shandong University
    Jinan, Shandong 250100, China
    and
    Institut Élie Cartan Nancy
    CNRS, Université
    54506 Vandœuvre-lès-Nancy, France
    e-mail
  • Wenguang ZhaiDepartment of Mathematics
    China University of Mining and Technology
    Beijing 100083, China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image